# SDR AALA971674

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

MIA - FLT 912 - RIGHT GEN DRIVE LIGHT FLICKERED THEN CAME ON STEADY DISCONNECTED IDG IAW PROCEDURES.  PLACARDED RIGHT ENG GEN INOP PER MEL 2401 8-501DC-B CHECKED ALL OTHER GEN SERVICING ENTERED IN MIC.  REMOVED AND REPLACED RIGHT ENG IDG PER MM, GROUND OPS CHECKED GOOD REMOVED MEL 24-01/8-501DC-B CLEARED MIC SHEET.  (M)
